Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



A generalized Mazur's theorem and its applications

Author: Ki-Seng Tan
Journal: Trans. Amer. Math. Soc. 362 (2010), 4433-4450
MSC (2010): Primary 11R23, 11S25
Published electronically: March 17, 2010
MathSciNet review: 2608412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize a theorem of Mazur concerning the universal norms of an abelian variety over a $ \mathbb{Z}_p^d$-extension of a complete local field. Then we apply it to the proof of a control theorem for abelian varieties over global function fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11R23, 11S25

Retrieve articles in all journals with MSC (2010): 11R23, 11S25

Additional Information

Ki-Seng Tan
Affiliation: Department of Mathematics, National Taiwan University, Taipei 10764, Taiwan

Received by editor(s): December 4, 2008
Received by editor(s) in revised form: March 6, 2009
Published electronically: March 17, 2010
Additional Notes: This research was supported in part by the National Science Council of Taiwan, NSC95-2115-M-002-017-MY2.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia